# SDR WX0A2014101772211

- Difficulty date: October 16, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N429NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49385
- Aircraft time: 55,693 hours, 50,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Part number: 1001191
- Part serial: 2234
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT’S EMER PORTABLE BATTERY PACK LIGHT ASSEMBLY UPPER LATCH & TAB NOT WORKING OR LATCHING PROPERLY.  R & R IAW AMM 33-53-00.  OPERATIONS CHECKED NORMAL.
